# SDR SWAA2021122246454

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TRACK LOCATED BS460 AND RBL14 AT FWD CARGO COMPARTMENT ; 2021-520624 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 05-MAR-22.; [02] PERFORMED REPAIR CARGO TRACK LOC BS 400 TO BS 500 + 12.5 INCH AND RBL14 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ITEM 4.H FIGURE 203 AND TABLE 201.; [03] PERFORMED REPAIR CARGO TRACK LOC BS 400 TO BS 500 + 12.5 INCH AND RBL14 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ITEM 4.H FIGURE 203 AND TABLE 201  SEE INDIVIDUAL SIGNOFFS BELOW; [04] CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGNOFF BELOW
